Optimal selling mechanisms for multiproduct monopolists: Incentive compatibility in the presence of budget constraints

F.H. Page Jr., P.K. Monteira

    Research output: Contribution to journalArticleScientificpeer-review

    Original languageEnglish
    Pages (from-to)473-502
    Number of pages29
    JournalJournal of Mathematical Economics
    Volume30
    Issue number4
    Publication statusPublished - 1998

    Cite this

    @article{614e548b5bf34c42b5fc44a3466fa619,
    title = "Optimal selling mechanisms for multiproduct monopolists: Incentive compatibility in the presence of budget constraints",
    author = "{Page Jr.}, F.H. and P.K. Monteira",
    note = "Pagination: 29",
    year = "1998",
    language = "English",
    volume = "30",
    pages = "473--502",
    journal = "Journal of Mathematical Economics",
    issn = "0304-4068",
    publisher = "Elsevier",
    number = "4",

    }

    Optimal selling mechanisms for multiproduct monopolists : Incentive compatibility in the presence of budget constraints. / Page Jr., F.H.; Monteira, P.K.

    In: Journal of Mathematical Economics, Vol. 30, No. 4, 1998, p. 473-502.

    Research output: Contribution to journalArticleScientificpeer-review

    TY - JOUR

    T1 - Optimal selling mechanisms for multiproduct monopolists

    T2 - Incentive compatibility in the presence of budget constraints

    AU - Page Jr., F.H.

    AU - Monteira, P.K.

    N1 - Pagination: 29

    PY - 1998

    Y1 - 1998

    M3 - Article

    VL - 30

    SP - 473

    EP - 502

    JO - Journal of Mathematical Economics

    JF - Journal of Mathematical Economics

    SN - 0304-4068

    IS - 4

    ER -